Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


steriods
Aug 3, 2006

Hi Doc

A friend of mine is on Kaletra and Truvada for the past two months and all is going well. He is always at the gym and he told me that he is about to take testosterone cypionate for the next six weeks about 4 ml a week. It is a fast acting steroid and he is a very responsible person and looks after himself but I am worried about him gaining resistance to the meds? I train with him and he is a good friend. Should there be any complications with the 4ml per week cypionate and this combination of truvada and kaletra? I dont know if my intervention would persuade him otherwise but I just want to know.

Concerned friend.

Response from Dr. Pierone

The main issues with testosterone cypionate would be the known potential side effects of this agent: acne, irritability, higher hemoglobin (thicker blood), urinary hesitancy, and testicular shrinkage. If the testosterone is mixed with oil this delays the absorption and slows down its action. If comes in different strengths, but 4 ml a week is higher than normal replacement doses and would not be a good idea. The use of testosterone should not affect viral resistance.



Previous
how about Maintanence therapy with Kaletra alone?
Next
nasty dreams from Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement